On Interior Branch Points of Minimal Surfaces.

Michael Beeson

Mathematische Zeitschrift (1980)

  • Volume: 171, page 133-154
  • ISSN: 0025-5874; 1432-1823

How to cite


Beeson, Michael. "On Interior Branch Points of Minimal Surfaces.." Mathematische Zeitschrift 171 (1980): 133-154. <http://eudml.org/doc/172928>.

author = {Beeson, Michael},
journal = {Mathematische Zeitschrift},
keywords = {Dirichlet integral; interior branch points},
pages = {133-154},
title = {On Interior Branch Points of Minimal Surfaces.},
url = {http://eudml.org/doc/172928},
volume = {171},
year = {1980},

AU - Beeson, Michael
TI - On Interior Branch Points of Minimal Surfaces.
JO - Mathematische Zeitschrift
PY - 1980
VL - 171
SP - 133
EP - 154
KW - Dirichlet integral; interior branch points
UR - http://eudml.org/doc/172928
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.